# SDR DXTA2021070944950

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 13,643 hours, 10,634 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: MP50B1
- Part serial: 4082
- Condition: Defective
- Location: Hyd System
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE: TAXIING OUT TO RUNWAY, "ANTISKID" ANNUNCIATOR CAME ON AND SIMULTANEOUSLY THE "PWR BRKS" CIRCUIT BREAKER POPPED. TURNED AIRCRAFT AROUND AND HAD A BRAKE  BURNING SMELL AND SHUTDOWN, AND THEN THE "LO BRK PRESS" ANNUCIATOR CAME ON FLASHING. TOWED AIRCRAFT TO RAMP. // SIGNOFF//  REMOVED HYDRAULIC BRAKE POWER PACK PUMP, MOTOR, AND PRESSURE SWITCH AND INSTALLED AN OVERHAULED MOTOR ASSY, A NEW HYDRAULIC PUMP ASSY, AND A NEW PRESSURE SWITCH WITH NEW PACKINGS ANO RETAINERS. OPS AND LEAK CHECKS GOOD. DONE I.A.W. CESSNA CE-560XL AMM 32-44-20. NO DEFECTS NOTED. ALSO FLUSHED LEFT ANO RIGHT BRAKE EMERGENCY PNEUMATIC LINE TO CLEAR OF RESIDUAL HYDRAULIC FLUID.
